From the guest editors

Scott T. Chapman, Joseph A Gallian

Research output: Contribution to journalEditorial

Original languageEnglish (US)
Number of pages1
JournalAmerican Mathematical Monthly
Volume124
Issue number9
DOIs
StatePublished - Nov 1 2017

Cite this

From the guest editors. / Chapman, Scott T.; Gallian, Joseph A.

In: American Mathematical Monthly, Vol. 124, No. 9, 01.11.2017.

Research output: Contribution to journalEditorial

Chapman, Scott T. ; Gallian, Joseph A. / From the guest editors. In: American Mathematical Monthly. 2017 ; Vol. 124, No. 9.
@article{201d18dcccd6410286f703822dba936a,
title = "From the guest editors",
author = "Chapman, {Scott T.} and Gallian, {Joseph A}",
year = "2017",
month = "11",
day = "1",
doi = "10.4169/amer.math.monthly.124.9.771",
language = "English (US)",
volume = "124",
journal = "American Mathematical Monthly",
issn = "0002-9890",
publisher = "Mathematical Association of America",
number = "9",

}

TY - JOUR

T1 - From the guest editors

AU - Chapman, Scott T.

AU - Gallian, Joseph A

PY - 2017/11/1

Y1 - 2017/11/1

UR - http://www.scopus.com/inward/record.url?scp=85032619798&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85032619798&partnerID=8YFLogxK

U2 - 10.4169/amer.math.monthly.124.9.771

DO - 10.4169/amer.math.monthly.124.9.771

M3 - Editorial

AN - SCOPUS:85032619798

VL - 124

JO - American Mathematical Monthly

JF - American Mathematical Monthly

SN - 0002-9890

IS - 9

ER -